# SDR USAA990875

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH AREA OF CORROSION LBL 21, 28, 35, 42 AND 45, BS 344, WL 208.1 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED NEW SECTION OF T-CAP WITH REPAIR ANGLES PER SRM 53-10-51.  (M)
